# SDR EE4Y20111005007

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 846
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN WITH SCRATCH AT BS 846 BETWEEN S3-2R.  A PERMANENT REPAIR IS REQUIRED IAW MFG REPAIR GUIDLINES UNDER WO Z10226, ITEM 2-153.
